ITEM METADATA RECORD
Title: On the growth type of entire monogenic functions
Authors: Constales, Denis
De Almeida, Regina
Krausshar, Rolf Sören # ×
Issue Date: 7-Feb-2007
Publisher: Birkhäuser Verlag
Series Title: Archiv der Mathematik vol:88 issue:2 pages:153-163
Abstract: In this paper we establish an explicit relation between the growth type of general entire solutions to the generalized Cauchy-Riemann system in $\mathbb{R}^{n+1}$ and its Taylor coefficients. This formula then enables us to compute the growth type of some higher dimensional generalizations of the trigonometric and special functions that are null-solutions to this system.
Description: IMPACTFACTOR 2007: 0.41
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science